| Model Number |
1:5 CA |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated at the factory.There was significant debris and corrosion in the head and head cap of the device.Poor lubrication and flushing caused a buildup of debris and bearing failure which resulted in the device getting hot during operation.
Event or Problem Description
Per the customer's email regarding device sent to lares for repair the device got hot during a procedure.